| Catalog Number |
309680 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd syringe 50cc ll tip convenience pak had foreign matter no blood return was observed during needle insertion; upon removal, the front end of the tubing had split.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection and testing of the samples.Analysis of the sample showed that a hair like fiber measuring 1 1/4¿ could be observed adhered to the rubber stopper.A retraining of manufacturing personnel was performed to address this issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.